# SDR CALA2013100891854

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 74,845 hours, 13,257 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensor
- Part number: 8105047
- Part serial: 46762329
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EAI VLV RT ENGINE, EAI VLV FAILURE.   STATUS MSG-3010112 LATCHED DC MODE. CLN CTRL M30211, NO HELP.  ANTI-ICE VLV WILL NOT OPEN.  VERIFIED VLV OPEN ON ENG RUN.  REPLACED EAI CONTROLLER & EAI VLV ASSEMBLY IAW MM 30-21-03& MM 30-21-02, NO HELP.  DEACTIVATED VLV OPEN.  REPLACED ANTI-ICE VALVE AGAIN IAW AMM 30-21-02, NO HELP.  WHILE RUNNING ENG VLV WILL NOT OPEN.  MAT TEST IS FAILING VLV IN CLOSED POSITION.  PERFORMED TSM 30-20-801-8 02, RANG WIRES TESTED OK.  FOUND ENG ANTI-ICE PRESSURE SW'S M30212 & M30214 BOTH BAD.  REPLACED BOTH SENSORS & TESTED IAW MM 30-21-04, ANTI-ICE SYSTEM CHECKED NORMAL.
